User menu

Maximum Principles Around An Eigenvalue With Constant Eigenfunctions

Bibliographic reference Campos, J. ; Mawhin, Jean ; Ortega, R.. Maximum Principles Around An Eigenvalue With Constant Eigenfunctions. In: Communications in Contemporary Mathematics, Vol. 10, no. 6, p. 1243-1259 (2008)
Permanent URL
  1. Alziary Bénédicte, Fleckinger-Pellé Jacqueline, Takáč Peter, An Extension of Maximum and Anti-Maximum Principles to a Schrödinger Equation in R2, 10.1006/jdeq.1998.3609
  3. Barteneva I. V., Appl. Math. Comput., 134, 173
  4. Berestycki H., Nirenberg L., Varadhan S. R. S., The principal eigenvalue and maximum principle for second-order elliptic operators in general domains, 10.1002/cpa.3160470105
  5. Birindelli I., Hopf′s Lemma and Anti-maximum Principle in General Domains, 10.1006/jdeq.1995.1098
  6. Brezis H., Analyse Fonctionnelle (1983)
  7. Cabada A., The Method of Lower and Upper Solutions for Second, Third, Fourth, and Higher Order Boundary Value Problems, 10.1006/jmaa.1994.1250
  8. Cabada Alberto, The method of lower and upper solutions fornth-order periodic boundary value problems, 10.1155/s1048953394000043
  9. Cabada A., The Method of Lower and Upper Solutions for Third-Order Periodic Boundary Value Problems, 10.1006/jmaa.1995.1375
  10. Cabada Alberto, Lois Susana, Maximum principles for fourth and sixth order periodic boundary value problems, 10.1016/s0362-546x(96)00086-7
  11. Cabada Alberto, Sanchez Luis, A Positive Operator Approach to the Neumann Problem for a Second Order Ordinary Differential Equation, 10.1006/jmaa.1996.0467
  12. Clément Ph, Peletier L.A, An anti-maximum principle for second-order elliptic operators, 10.1016/0022-0396(79)90006-8
  13. Clément Ph, Sweers G, Uniform Anti-maximum Principles, 10.1006/jdeq.1999.3745
  14. Clément Philippe, Sweers Guido, 10.1090/s0002-9939-00-05768-3
  15. de Figueiredo D. G., Differential Integral Equations, 7, 1285
  16. Dieudonné J., Éléments d'Analyse 2 (1974)
  17. Godoy T., Electron. J. Differential Equations, 1999, 15
  18. Godoy T., Calc. Var. Partial Differential Equations, 21, 85
  19. Grunau Hans-Christoph, Sweers Guido, Positivity for equations involving polyharmonic operators with Dirichlet boundary conditions, 10.1007/s002080050052
  20. Grunau H. C., Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4), 30, 499
  21. Hess Peter, An anti-maximum principle for linear elliptic equations with an indefinite weight function, 10.1016/0022-0396(81)90044-9
  22. Massa E., Electron. J. Differential Equations, 2004, 19
  23. Mawhin Jean, Ortega Rafael, Robles-Pérez Aureliano M., A Maximum Principle for Bounded Solutions of the Telegraph Equations and Applications to Nonlinear Forcings, 10.1006/jmaa.2000.7038
  24. Mawhin Jean, Ortega Rafael, Robles-Pérez Aureliano M., Maximum principles for bounded solutions of the telegraph equation in space dimensions two and three and applications, 10.1016/j.jde.2003.11.003
  25. Nieto J. J., Comment. Math. Univ. Carolin., 32, 495
  26. Omari P., Appl. Math. Comput., 50, 1
  27. Ortega Rafael, Robles-Pérez Aureliano M, A Maximum Principle for Periodic Solutions of the Telegraph Equation, 10.1006/jmaa.1998.5921
  28. Pinchover Yehuda, Maximum and anti-maximum principlesand eigenfunctions estimates via perturbation theory of positive solutions of elliptic equations, 10.1007/s002080050307
  29. Protter M. H., Maximum Principles in Differential Equations (1967)
  30. Pucci P., The Maximum Principle (2007)
  31. Reichel Wolfgang, Sharp parameter ranges in the uniform anti-maximum principle for second-order ordinary differential operators, 10.1007/s00033-003-3208-z
  32. Shi Junping, A New Proof of Anti-Maximum Principle Via A Bifurcation Approach, 10.1007/bf03322904
  33. Stavrakakis Nikos M., de Thélin Francois, Principal Eigenvalues and Anti - Maximum Principle for Some Quasilinear Elliptic Equations on ℝN, 10.1002/(sici)1522-2616(200004)212:1<155::aid-mana155>;2-4
  34. Sweers Guido, LnIs Sharp for the Anti-maximum Principle, 10.1006/jdeq.1996.3211
  35. Takáč Peter, An Abstract Form of Maximum and Anti-maximum Principles of Hopf's Type, 10.1006/jmaa.1996.0259